共 50 条
- [2] Discrete Maximum Principle for Finite Element Parabolic Operators [J]. LARGE-SCALE SCIENTIFIC COMPUTING, 2010, 5910 : 604 - 612
- [4] TRANSFORMATIONS OF THE DIFFERENCE-OPERATORS [J]. DOKLADY AKADEMII NAUK SSSR, 1980, 253 (02): : 284 - 287
- [5] ON DIFFERENCE-OPERATORS AND THEIR FACTORIZATION [J]. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1983, 35 (05): : 873 - 897
- [6] DISCRETE INEQUALITIES, ORTHOGONAL POLYNOMIALS AND THE SPECTRAL THEORY OF DIFFERENCE-OPERATORS [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1992, 437 (1900): : 355 - 373
- [8] SOME REMARKS ON THE MOMENTS OF DISCRETE-DISTRIBUTIONS USING DIFFERENCE-OPERATORS [J]. AMERICAN STATISTICIAN, 1983, 37 (01): : 96 - 97
- [10] ON THE KRYLOV MAXIMUM PRINCIPLE FOR DISCRETE PARABOLIC SCHEMES [J]. TAMKANG JOURNAL OF MATHEMATICS, 2009, 40 (04): : 437 - 450